4hb affecting birth control pill (cerazette)
Hi folks, I'm new to 4hb and have been going about 2.5 weeks now with 4-5lbs weight loss so far (mostly in first week). I know that I need to keep going longer to see more results but I'm at a loss as to what to do because days after starting the 4hb I started having severe unexpected bleeding which lasted a few days. This is extremely weird because I have been happily taking the pill Cerazette for nearly 4yrs and have not had a period in this time because cerazette is designed to stop them altogether. After a few days it stopped and I was like ok maybe my body is just adjusting to the new diet but then about a week later it happened again! Heavy bleeding which lasts a few days and stops and then starts again. The closest information I could find was on an Atkins diet forum where some women said their periods had been affected but I would ideally like more information than that. So basically I would just like to know if any other women taking birth control pills have noticed an effect on their periods since starting 4hb, how long it lasted and if they had any advice? I don't want to give up on 4hb but I can't live indefinitely with this awful surprise bleeding situation (which is always really heavy in the morning and then lighter in the evening before being really heavy again the next morning). It's very frustrating and as I haven't seen any results in over a week my resolve is getting thin to stick with it all. Any advice much appreciated! Sorry that this is quite a lot of information :S
Best wishes to you all!!
Join the 4 Hour Body Superhumans!